# SDR MASA2010112601330

- Difficulty date: November 23, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 14,434 hours, 11,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 3RD FROM BACK OVERHEAD EMERGENCY LIGHT INOP.  MX RELAMPED EMERGENCY LIGHT.
